Use of Device Problem (1670); Optical Problem (3001)
Health Effect - Clinical Code
Blurred Vision (2137)
Date of Event
12/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient was implanted with a light adjustable lens (lal, sn: (b)(6), +19.0d) on (b)(6) 2024.The patient completed 3 light adjustments and did not complete the required lock-in treatments.On (b)(6) 2025, approximately 15 months after implantation, the treating physician noted a central bump/shape alteration on the lal that was consistent with polymerization.The lal was explanted on (b)(6) 2025.